Translator Disclaimer
September 2005 Corrigendum to “Number systems with simplicity hierarchies: A generalization of Conway's theory of surreal numbers”
Philip Ehrlich
J. Symbolic Logic 70(3): 1022-1022 (September 2005). DOI: 10.2178/jsl/1122038926
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • September 2005
Back to Top